Headache After Not Wearing Glasses For A Long Time?
AssnMy eyes are minus. A few months ago I used my glasses regularly and I haven’t used them for 1 month, when I tried to use them again, why did my head get dizzy?
Thank you for asking HealthReplies.com.
Minus eye (myopia), or nearsightedness occurs when the shape of your eyeball is too oval, causing the image of distant objects to fall in front of the retina, not on the retina. This condition will cause you to feel blurry and have difficulty seeing distant objects. However, complaints are not felt when you see objects in close proximity.
People with myopia can correct impaired vision (sight acuity) with the use of appropriate glasses or contact lenses. Thus, the image of the object will be refracted more directional and focused on the retina, so you no longer feel blurry. In addition, your eye muscles will not become tired due to frequent accommodations continuously.
The use of minus glasses for people with myopia should be done every time the patient performs activities that involve seeing distant objects. So it's not detached. If you get used to not using glasses for up to 1 month, then of course your eyes need to adapt again if you want to use your glasses again. This is what can make you dizzy. It could also be that the dizziness you experience occurs because your visual acuity has changed, for example, increased eye minus or other refractive errors, such as astigmatism (cylindrical eyes). Dizziness can also appear as a manifestation of glaucoma (increased intraocular pressure), anemia (low blood hemoglobin), dehydration (lack of fluids), hypotension (low blood pressure), hypoglycemia (low blood sugar), viral or bacterial infections, vertigo, and so on. .
It's best if you try to adapt to the glasses you use first. Expand rest and eat regularly, do not be late. If within 2 x 24 hours the dizziness does not improve, you can go back to an ophthalmologist for further evaluation, whether your dizziness appears related to problems with your eyes, or something else.
Hope it helps ya..
dr. Nadia Nurotul Fuadah